# SDR TRAX200800415

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 18,426 hours, 15,104 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP THRESHOLD STEP BROKEN.
